Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Clonazepam user for over three years post nervous breakdown


[Ro...]

Recommended Posts

Where do I begin? It’s such a very long story of how I went from taking nothing (even Tylenol) to now taking Zoloft and clonazepam. Now knowing when I was hospitalized and put on it that it is a drug to use up to two-three weeks. Now it’s been over 3 years and I’ve attempted taper over a dozen times with no success. They always say to taper at a calmer portion of your life, however the very word “calmer” is a word that hasn’t been used in my vocabulary for a long time. I have no support where I live and travel over 3 hrs for a good/decent doctor. I guess why I’m here is to find the strength to finally get off this crap with support.
Link to comment
Share on other sites

[07...]

Hello, Romansuz – welcome to BenzoBuddies!

 

Don’t worry, folks here will be happy to help you taper off comfortably and successfully this time. :thumbsup:

 

I'm glad that you decided to join the forum – our members have gone through benzodiazepine use and withdrawal themselves, so you'll find plenty of information and support here.

 

Here are a couple of links that may be a good starting place for you:

 

  General Taper Plans

  Withdrawal Support

 

Please take a moment to Create a Signature – you can enter your pertinent drug and taper history in the box at the bottom. This will allow members to see where you are in the process, so that they can better support you.

 

Looking forward to seeing you on the forum!

Leslie  :smitten:

 

 

The Ashton Manual is an authoritative resource on what to expect during withdrawal and recovery. It provides information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations.

 

For those who are currently tapering, a starting guideline is that the dosage not be reduced faster than by 5-10% every 10-14 days, although some taper even more slowly than that. One exception: very short-term users of a few weeks or less may be able to taper somewhat faster.

Link to comment
Share on other sites

Where do I begin? It’s such a very long story of how I went from taking nothing (even Tylenol) to now taking Zoloft and clonazepam. Now knowing when I was hospitalized and put on it that it is a drug to use up to two-three weeks. Now it’s been over 3 years and I’ve attempted taper over a dozen times with no success. They always say to taper at a calmer portion of your life, however the very word “calmer” is a word that hasn’t been used in my vocabulary for a long time. I have no support where I live and travel over 3 hrs for a good/decent doctor. I guess why I’m here is to find the strength to finally get off this crap with support.

 

 

Hi, Roman.  Nice to meet you.  I can relate to your situation. I am in an area where there is little access to pdocs and I feel trapped by that and restrictions by my finances and health coverage.  I am very glad to see you here.

Link to comment
Share on other sites

Those were the two I took two.  I think you will find great help here. Slow and steady seems to be the best way to progress and heal at the same time.  Looking forward to your journey!
Link to comment
Share on other sites

I clicked on the signature tab and it didn’t work. Thank you both for your support. It definitely feels like a endless battle.

I clicked on the signature tab and it didn’t work. Thank you both for your support. It definitely feels like a endless battle.

 

Did you click on ¨forum profile¨ and edit the signature that way?

Link to comment
Share on other sites

×
×
  • Create New...